# SDR DALA2022101206568

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2443690) DURING INSPECTION FOUND SEVERAL CORROSION ON INTERCOSTALS LBL 23 BTW STA 500A TO STA 500D FWD CARGO COMPARTMENT C1. INTERCOSTALS LBL 23 BTW STA;500A TO STA; 500D FWD CARGO COMPARTMENT C1 WERE REPLACED PER B737-900ER SRM 51-40-02-0G.
